• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 2357
   School of Mathematics
  Title: Numerical procedures for recovering a time dependent coefficient in a parabolic differential equation
  Author(s):
1 . H. Azari
2 . W. Allegretto
3 . Y. Lin
4 . S. Zhang
  Status: Published
  Journal: Dynam. Contin. Discrete Impuls. Systems
  Vol.: 11
  Year: 2004
  Pages: 181-199
  Supported by: IPM
  Abstract:
In this paper we study a finite difference approximation to an inverse problem of finding the function u(x,t) and the unknown positive coefficient a(t) in a parabolic initial-boundary value problem. The backward Euler scheme is studied and its convergence is proved via the application of the discrete maximum principle. Error estimates for u and a, and some experimental numerical results using the newly proposed numerical procedure are presented.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right